TITLE

Global weak solution for a equations in plasma

AUTHOR(S)
Boling Guo; Daiwen Huang
PUB. DATE
February 2010
SOURCE
Journal of Mathematical Physics;Feb2010, Vol. 51 Issue 2, p023517
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The existence of global weak solutions of the initial boundary value problem to a simplified equations, derived from the equations of two fluid system in plasma, is proven by using energy method and some embedding theorems in Sobolev–Orlicz space.
ACCESSION #
48352223

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics